MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; PACK,HOT,INSTANT,MED ,6X6"

MEDLINE INDUSTRIES INC.; PACK,HOT,INSTANT,MED ,6X6"
Catalog Number MDS139008
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the staff member activated the hot pack by "punching" the product against a counter.The staff member diagnosed with tendonitis.The reporting facility indicated that the staff member was activating the hot pack "not per directions." despite multiple good faith attempts the reporting facility was unable or unwilling to provide additional information to the manufacturer.No medical intervention or follow-up care was reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported diagnosis of tendonitis, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the staff member activated the hot pack by "punching" the product against a counter.

Common Device Name
PACK,HOT,INSTANT,MED ,6X6"
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key9649824
Report Number1417592-2020-00007
Device Sequence Number1767167
Product Code IMD
UDI-Device Identifier10888277320543
UDI-Public10888277320543
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS139008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;